# SDR DALA2018011500282

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 114,264 hours, 16,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Degraded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN IN POOR CONDITION.  REPLACED THE SIGN.
